Existence of dominating cycles and paths


Veldman, H.J. (1983) Existence of dominating cycles and paths. Discrete Mathematics, 43 (2-3). pp. 281-296. ISSN 0012-365X

open access
Abstract:A cycle C of a graph G is called dominating cycle (D-cycle) if every edge of G is incident with at least one vertex of C. A D-path is defined analogously. If a graph G contains a D-cycle (D-path), then its edge graph L(G) has a hamiltonian cycle (hamiltonian path). Necessary conditions and sufficient conditions are obtained for graphs to have a D-cycle or D-path. They are analogous to known conditions for the existence of hamiltonian cycles or paths. The notions edge degree and remote edges arise as analogues of vertex degree and nonadjacent vertices, respectively. A result of Nash-Williams is improved.
Item Type:Article
Copyright:© 1983 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/69205
Official URL:https://doi.org/10.1016/0012-365X(83)90165-6
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page